MathSciNet Relay Station
MathSciNet bibliographic data
MR1694299 (2000m:47035) 47B35
Axler, Sheldon; Čučković, Željko; Rao, N. V. Commutants of analytic Toeplitz operators on the Bergman space. Proc. Amer. Math. Soc. 128 (2000), no. 7, 1951–1953.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement